# SDR CALA2020012000196

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 72,070 hours, 29,664 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227905520200
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERG EXIT DOOR INNER SURFACE LOWER FWD ANGLE HAS CORROSION - {A3NB-05-3-6159} - GENERATED BY TECH ON N/R 9298395 AT RMVD AND RPLCD ANGLE & RIB ON RT AFT EMERGENCY EXIT DOOR IAW SRM 51-72-11-811-002-2A. PERFORMED BY MECH, INSP.
